Cause of Pronicy

0 votes
cause of pronicy

asked Mar 16, 2007 by anonymous

2 Answers

0 votes
cause of pronicy
answered Jan 20, 2009 by anonymous
0 votes
i use pronicy before recommended by my friends...i really want to try because im thin,when i started taking it...after 1week i observe that i gain weight, which i aim, but when i stop it, it cause headache, dryness, and always starving... and i found out its not good for health its steroid medicine, which means we all gain weight in proper.
answered Feb 10, 2010 by anonymous

Related questions

0 votes
1 answer
341 views asked Jan 28, 2013 by anonymous
0 votes
8 answers
419 views asked Nov 23, 2009 by anonymous
0 votes
9 answers
3,177 views asked Nov 19, 2009 by anonymous
0 votes
2 answers
342 views asked Nov 13, 2009 by anonymous
0 votes
2 answers
422 views asked Oct 26, 2009 by anonymous
0 votes
0 answers
122 views asked Mar 16, 2007 by anonymous
...